Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4274
DC FieldValueLanguage
dc.contributor.authorLucente, Sandra-
dc.contributor.authorZiliotti, Guido-
dc.date.accessioned2011-04-11T09:42:12Z-
dc.date.available2011-04-11T09:42:12Z-
dc.date.issued2000-
dc.identifier.citationSandra Lucente and Guido Ziliotti, "Global existence for a quasilinear Maxwell system", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 31 (2000) suppl.2, pp. 169-187.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4274-
dc.description.abstractIn this work we deal with quasilinear Maxwell system \[ \begin{cases} \overset{\partial t\left(\epsilon_{0}E+\Phi\left(E\right)\right)=curl\: H,}{\partial_{t}H=-curlE,}\end{cases} \] where $\epsilon_{0}$=diag $\left(a^{2},b^{2},b^{2}\right)$ is a diagonal matrix and $\Phi$ is a smooth matrix such that $\mid\Phi\mid$ has polynomial growth near E = O. Under suitable hypotheses on $\Phi$ we establish a global existence result for small amplitude solutions. The main argument is the study of pseudo-differential equations obtained diagonalizing the system and using for these equations a particular von Wahl-type estimate described in our previous paper $\left[5\right]$.-
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries31 (2000) suppl.2it_IT
dc.subjectMaxwell systemit_IT
dc.subjectSobolev spaces on manifoldit_IT
dc.subjectSmall datait_IT
dc.titleGlobal existence for a quasilinear Maxwell systemit_IT
dc.typeArticle-
dc.subject.msc35Q60it_IT
dc.subject.msc35F25it_IT
item.openairetypearticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.grantfulltextopen-
item.fulltextWith Fulltext-
item.cerifentitytypePublications-
item.languageiso639-1en-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.31 (2000) s2
Files in This Item:
File Description SizeFormat
LucenteZiliottiRendMat31s2.pdf263.98 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 20

894
Last Week
10
Last month
1
checked on Nov 30, 2020

Download(s) 20

430
checked on Nov 30, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.